MathSciNet Relay Station
MathSciNet bibliographic data
MR2020255 15A18 (15A21 15A48 70J10)
Elhay, S.; Golub, G. H.; Ram, Y. M. The spectrum of a modified linear pencil. Comput. Math. Appl. 46 (2003), no. 8-9, 1413–1426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement